Skip to main content
placeholder image

Asymptotic solitons for a third-order Kortweg-de Vries Equation

Journal Article


Abstract


Publication Date


  • 2004

Citation


  • Marchant, T. R. (2004). Asymptotic solitons for a third-order Kortweg-de Vries Equation. Chaos Solitons and Fractals, 22 261-270.

Scopus Eid


  • 2-s2.0-1842864943

Number Of Pages


  • 9

Start Page


  • 261

End Page


  • 270

Volume


  • 22

Abstract


Publication Date


  • 2004

Citation


  • Marchant, T. R. (2004). Asymptotic solitons for a third-order Kortweg-de Vries Equation. Chaos Solitons and Fractals, 22 261-270.

Scopus Eid


  • 2-s2.0-1842864943

Number Of Pages


  • 9

Start Page


  • 261

End Page


  • 270

Volume


  • 22